Downloads: 0

Files in This Item:
There are no files associated with this item.
Title: Dihedral 'star' tensegrity structures
Authors: Zhang, J. Y.
Guest, S. D.
Connelly, R.
Ohsaki, M  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0003-4935-8874 (unconfirmed)
Keywords: Tensegrity structure
Dihedral symmetry
Block-diagonalisation
Self-equilibrium
Stability
Issue Date: 2010
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Journal title: INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES
Volume: 47
Issue: 1
Start page: 1
End page: 9
URI: http://hdl.handle.net/2433/108983
DOI(Published Version): 10.1016/j.ijsolstr.2009.05.018
Link: Web of Science
Appears in Collections:Graduate School of Engineering Literature Database

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.